Takes a Village, Tis True

Well, it has happened. Worse has come to worst. I’ve been sick for three weeks 🤧🤢🤒 and finally had to acquiesce, and have begun taking a Medrol Dose Pack. Now, steroids can mess up even the sanest among us, but for me it can cause some really adverse, not-so-fun reactions. So, we (family, friends and I – takes a village) are watching closely, and I am monitoring how I’m feeling both emotionally and physically. Just praying and using grounding techniques to make it through this part of my Bipolar experience, which is sometimes difficult.

Take care all, and thanks for continuing to read! xo

6 thoughts on “Takes a Village, Tis True

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s